Semilinear elliptic problems in unbounded domains

Tom 33 / 2006

Aleksandra Orpel Applicationes Mathematicae 33 (2006), 345-354 MSC: 35J60, 35B30, 35B35. DOI: 10.4064/am33-3-8

Streszczenie

We investigate the existence of positive solutions and their continuous dependence on functional parameters for a semilinear Dirichlet problem. We discuss the case when the domain is unbounded and the nonlinearity is smooth and convex on a certain interval only.

Autorzy

  • Aleksandra OrpelFaculty of Mathematics
    University of /L/od/x
    Banacha 22
    90-238 /L/od/x, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek